# SDR YENA2021040800212

- Difficulty date: April 4, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 1739
- Aircraft time: 72,299 hours, 26,169 cycles
- System (JASC): 2565 · Escape Slide
- Part: Regulator
- Condition: Out Of Position
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, R2 DOOR ESCAPE SLIDE CANNOT BE PINNED SAFELY DUE TO ROTATED REGULATOR; (REF. AERO N/R 2021-133886 W/O: 2021 70/1) R & R EMERGENCY EVACUATION ESCAPE SLIDE RAFT DOOR 842 IAW AMM 25-62-44-400-803-A. SUPPLEMENTAL INFORMATION TO FOLLOW.
